# SDR IPXA2017012213042

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 30,192 hours, 20,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, TOP, AFT NUTPLATE ISOLATER FOR THE DOOR LINING SPINS IN RECEPTICAL.  REMOVED AND REPLACED DAMAGED ISOLATER RECEPTICAL IAW SRM 51-40-02.
